Question

 What are some side effects of replacing a person’s vitamins with Reese's Pieces?

Answer With any luck they have severe diabetes.
http://answers.yahoo.com//question/index?qid=20100719040008AAmpeRn

Top Q&A For: What are some side effects of replacing a perso...

What are some of the possible side-effects that can occur when a persons prescription of Lasix is doubled?

If the Lasix was doubled, it was probably apparent to the doctor that it was needed either by increased blood pressure, increased weight gain or swollen ankles, etc. He knows your health history a... Read More »
http://answers.yahoo.com/question/index?qid=20080216112622AAVUjOY

M&M's, Skittles, or Reeses Pieces?

Psychological Effects of Missing Persons?

When a person is kidnapped or abducted, he is put into captivity against his will. When a person who was missing as a result of abduction is found, he can have adverse psychological effects. Abduct... Read More »
http://www.ehow.com/list_6836592_psychological-effects-missing-persons.html

Does anyone had an side effects from taking Blood pressure medication Effects such as palpitations?

I am permanently tired but unsure as to the cause (or causes - as is my GP) as I take 19 ppd (pills per day) and 20 on Sundays. At least I'm still alive! (In between the long sleeps)I don't find th... Read More »
http://answers.yahoo.com/question/index?qid=20070812091208AAKAWUE


feedback
loading